Dr stated i had sisinusitis & Bronchitis. Went to first dr yesterday and got zpac antibiotics then next day different dr. Gave me an antibiotic shot. Am I going to be ok? I feel worse since antibiotic shot, but just need to know I'm gonna be fine :( stomach is upset painful and body ackes all over. Dr also gave cortisone shoy in same place. Arm hurts and hurts to use at all.
You should never get 2 shots in the same place. Of course you're going to be ok, many people are on 2 or more antibiotics. The drug you were put on is zithromycin (azithromycin) not zpac. That's just how its dispensed. It is most likely the zithromycin that is causing your stomach problems, its pretty hard on some peoples stomachs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2012 • 2 answers
Updated 5 Mar 2014 • 1 answer
Updated 15 Jun 2015 • 1 answer
Monistat - So I just got done taking antibiotics and steroids for bronchitis. It gave me a very mild
Updated 20 Nov 2015 • 2 answers
Can a strong antibiotics cancel out a Depo shot if u got the shot one day and not even a week later?
Updated 28 Jul 2018 • 1 answer